# SDR 027412

- Difficulty date: January 7, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N360SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A006
- Aircraft time: 40,280 hours, 43,571 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Condition: Inoperative
- Location: Vor System
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON THIS DATE 1/7/04 AT APPROXIMATELY 1745Z, FLIGHT 4649 FROM BGM-PIT DECLARED AN EMERGENCY FOR VOR SYSTEM SHOWING RED LETTERS ON EFIS SYSTEM.  BOTH VOR SYSTEMS INOP.
